# SDR CALA2014101392394

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 45,596 hours, 18,982 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LT SLAT HAS DENT AT INBD END THAT IS OUT OF LIMITS.  DAMAGE REMOVED & DOUBLER REPAIR INSTALLED IAW SRM 57-40-00.  HFEC IAW NTM 51-10-08 PB6.
